Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What causes pain and stiffness in knees and hip?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 1999
Answered : 517 Questions
Question
I'M having PAIN and stiffness in my left knee and also pain in my left hip. I had a cortisone shot last Tuesday and this did not seem to help. I need help for this situation. I work and I need to feel free of pain. Thank you for your helpful advice.
Posted Wed, 6 Aug 2014 in Bones, Muscles and Joints
 
 
Answered by Dr. Alokkalyani 24 minutes later
Brief Answer:
probably osteoarthritis

Detailed Answer:
Hi and thanks for the query

I am Dr. Alok and very pleased to be assisting you with your health questions today.

Probably you have osteoarthritis of knee, if cortisone shot is not helpful, than probably only pain killer left for you like opoid analgesic or in severe case knee surgery. But before prescribing anything, I would like to see your Knee and hip X-ray report. Also provide more details about the pain like how bad is the pain, does it get better with something (like movement), does it get worse with something, etc.

Hope this helps and provides answers to your question.
If you have any further queries, please don’t hesitate to ask me again

I wish you good health, take care
--Dr. Alok
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor